# SDR VNAA0010016

- Difficulty date: October 26, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 13,489 hours, 11,513 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pseu
- Part number: 870004MODA
- Part serial: 89
- Condition: Failed
- Location: Nlg Steering
- Part time: 5,706 hours, 4,837 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED NOSE WHEEL STEERING AND PROXY SYSTEM FAIL CAS MESSAGES.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
